# SDR UPS02438268

- Difficulty date: April 23, 2002
- Submitted: May 17, 2002
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- Aircraft time: 75,235 hours, 21,257 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Fitting
- Part number: 65B17069
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CRACK REVEAL ON THE FASTENER HOLE OF THE FITTING INSIDE WING CENTER TANK COMMON TO LT SIDE BATHTUB FITTING RUNNING UPWARD APPROX .125" LONG.  LT SIDE STA 983 S38L INSIDE DRY BAY BATHTUB DRAG FITTING REPLACED AS PER SRM 51-30-02.
